MathSciNet Relay Station
MathSciNet bibliographic data
MR422876 35K60
Pao, C. V. Positive solutions of a nonlinear boundary-value problem of parabolic type. J. Differential Equations 22 (1976), no. 1, 145–163.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement